MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR

SENSEONICS INC. EVERSENSE SENSOR; IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Model Number 102096-81A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The user reported going to the er due to pain and bleeding at the sensor site, which occurred on (b)(6) 2025; according to the user, the incision had reopened with blood discharge, and they felt as though the sensor was coming out of their arm on its own, prompting the er visit, although at the time of the call the user was feeling okay.The event was not related to sensor insertion or removal but was related to the eversense system.The user did not receive treatment at the hospital and was not prescribed any medication.The user's hcp is aware of the event, and the user was advised to continue following up with the hcp for further medical guidance.Per dms, the user has not been using the system since (b)(6) 2024 at 8:53 am due to the sensor reaching end of life.
 
Event or Problem Description
Senseonics was made aware of an incident where user reported going to the er due to pain and bleeding at the sensor site, which occurred on (b)(6) 2025; according to the user, the incision had reopened with blood discharge, and they felt as though the sensor was coming out of their arm on its own, prompting the er visit, although at the time of the call the user was feeling okay.The event was not related to sensor insertion or removal but was related to the eversense system.The user did not receive treatment at the hospital and was not prescribed any medication.The user's hcp was aware of the event, and the user was advised to continue following up with the hcp for further medical guidance.Per dms, the user has not been using the system since (b)(6) 2024 at 8:53 am due to the sensor reaching end of life.
 
Additional Manufacturer Narrative
D2b.Corrected from sba to qhj.

Brand Name
EVERSENSE SENSOR
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, SENSOR
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key23892611
Report Number3009862700-2025-01980
Device Sequence Number17281348
Product Code QHJ
UDI-Device Identifier00817491022950
UDI-Public00817491022950
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/17/2024
Device Model Number102096-81A
Device Catalogue NumberFG-7200-00-301
Device Lot NumberWP09620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date12/25/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown